Results 1 to 9 of 9
  1. #1
    bruin27 is offline Associate Member
    Join Date
    Jul 2009
    Posts
    174

    Hard sensitive nips and odd knot like sensation in pec

    So I'm about 12 weeks into my TRT, after my initial labs my E was slightly high, in the 60s and I've seemed to gain a bunch of water weight, my doc suggested to take .5mg of armadex on injection days, I lowered my TRT dose and didn't take the armadex, the last two weeks I've noticed my nipples have been unusually hard and more sensitive and I have an odd pain and what feels like a small knot on the side of my left pec.

    I starting taking the armadex to see if it would help but so far no change. Not sure if this I'd gyno or just maybe I strained my pec in a workout. I get blood work Monday but wanted to get some opinions.

  2. #2
    Cylon357's Avatar
    Cylon357 is online now Knowledgeable Member
    Join Date
    Nov 2018
    Location
    AKA "Nice Guy Cy"
    Posts
    3,363
    Blog Entries
    1
    Quote Originally Posted by bruin27 View Post
    So I'm about 12 weeks into my TRT, after my initial labs my E was slightly high, in the 60s and I've seemed to gain a bunch of water weight, my doc suggested to take .5mg of armadex on injection days, I lowered my TRT dose and didn't take the armadex, the last two weeks I've noticed my nipples have been unusually hard and more sensitive and I have an odd pain and what feels like a small knot on the side of my left pec.

    I starting taking the armadex to see if it would help but so far no change. Not sure if this I'd gyno or just maybe I strained my pec in a workout. I get blood work Monday but wanted to get some opinions.
    A knot or lump behind the nipple and not attached to the muscle could be gyno.

    But before we go down that road, let's get some basics: height, weight, age, body fat, dosage etc

  3. #3
    bruin27 is offline Associate Member
    Join Date
    Jul 2009
    Posts
    174
    Quote Originally Posted by Cylon357 View Post
    A knot or lump behind the nipple and not attached to the muscle could be gyno.

    But before we go down that road, let's get some basics: height, weight, age, body fat, dosage etc
    It's not like behind my nipple, it's more to the left of it and does feel like attached to muscle so maybe not gyno?

    5'10 225, id say BF low 20s, 40, 60mg 2x a week, I was giving myself alittle more in each shot, around 75mg so I went back to what I was prescribed and then started taking the .5mg of armadex.

  4. #4
    Cylon357's Avatar
    Cylon357 is online now Knowledgeable Member
    Join Date
    Nov 2018
    Location
    AKA "Nice Guy Cy"
    Posts
    3,363
    Blog Entries
    1
    Quote Originally Posted by bruin27 View Post
    It's not like behind my nipple, it's more to the left of it and does feel like attached to muscle so maybe not gyno?

    5'10 225, id say BF low 20s, 40, 60mg 2x a week, I was giving myself alittle more in each shot, around 75mg so I went back to what I was prescribed and then started taking the .5mg of armadex.
    I'm really not a gyno expert so I will have to let others weigh in more conclusively on a tentative diagnosis.

    But, there are some things you can do and facts to consider.

    The higher the bodyfat, the more estrogen conversion we get. Try to drop that some.

    I don't think your e2 was / is necessarily problematic at that level, assuming it was the estradiol sensitive test.

    Individual response varies.

    Treatment options...

    You could preemptively add some masteron to your trt temporarily. Alternatively, you could add nolvadex . I would really like to know more about your cycle history and exercise regimen to say for sure on that.

    I will say that 1mg adex per week is likely going to cause more problems than it cures. Back that down to .5 or preferably .25mg per week for better results. It is optimal to dial in trt to not need any other drugs, but we are all different, and a quarter milligram adex per week may be what you need for the foreseeable future.

  5. #5
    bruin27 is offline Associate Member
    Join Date
    Jul 2009
    Posts
    174
    Quote Originally Posted by Cylon357 View Post
    I'm really not a gyno expert so I will have to let others weigh in more conclusively on a tentative diagnosis.

    But, there are some things you can do and facts to consider.

    The higher the bodyfat, the more estrogen conversion we get. Try to drop that some.

    I don't think your e2 was / is necessarily problematic at that level, assuming it was the estradiol sensitive test.

    Individual response varies.

    Treatment options...

    You could preemptively add some masteron to your trt temporarily. Alternatively, you could add nolvadex . I would really like to know more about your cycle history and exercise regimen to say for sure on that.

    I will say that 1mg adex per week is likely going to cause more problems than it cures. Back that down to .5 or preferably .25mg per week for better results. It is optimal to dial in trt to not need any other drugs, but we are all different, and a quarter milligram adex per week may be what you need for the foreseeable future.
    So I've done 2 cycles, test only, then a test/winstrol cycle maybe 10 years ago and haven't done anything since beside trying anavar for a month.

    I'm in the gym 4-5x a week, if not everyday. I hit the gym hard. I did bw today so well see where I'm at. I don't think my last E test was sensitive, this is all I see:

    My dex pills are tiny, I was able to split into 4s, so that would give me .5 a week if I take twice a week. Or I could go .25 1x a wee but was told it wouldn't be effective because of the shorter half life?


    Estradiol

    Current Result:

    62.1

    Flag:

    High

    Range
    7.6

    pg/mL

    42.6

  6. #6
    Cylon357's Avatar
    Cylon357 is online now Knowledgeable Member
    Join Date
    Nov 2018
    Location
    AKA "Nice Guy Cy"
    Posts
    3,363
    Blog Entries
    1
    Quote Originally Posted by bruin27 View Post
    So I've done 2 cycles, test only, then a test/winstrol cycle maybe 10 years ago and haven't done anything since beside trying anavar for a month.

    I'm in the gym 4-5x a week, if not everyday. I hit the gym hard. I did bw today so well see where I'm at. I don't think my last E test was sensitive, this is all I see:

    My dex pills are tiny, I was able to split into 4s, so that would give me .5 a week if I take twice a week. Or I could go .25 1x a wee but was told it wouldn't be effective because of the shorter half life?


    Estradiol

    Current Result:

    62.1

    Flag:

    High

    Range
    7.6

    pg/mL

    42.6
    You can make your own liquid adex with vodka or other 80+ proof alcohol and dial in the dose more precisely. Search the site for "vodka eye dropper" or something like that for the original post. In a nutshell, you get a dropper bottle, figure out your ratios, drop a tab or two of adex in the bottle, add the vodka. Let it sit for a day or two to mix,be advised it may not mix completely, meaning you would need to shake the bottle each time you draw a dose.

    Example: 2mg adex with 16ml vodka. Each ml of solution would give you 1/8 of a mg.

    I've done this with adex and also finasteride with success.

  7. #7
    teedoff is offline Member
    Join Date
    Jan 2021
    Posts
    660
    where is your test level?

    I started with 175mg/week and while i like the results of m y test being that high, around 1200, my estrogen was in the 90s and i started getting gyno the same as your symptoms.

    Now im doing 100mg/week and no sides at all.

    Try dropping your does down even more as long as you feel good and your test levels are in normal range.

  8. #8
    bruin27 is offline Associate Member
    Join Date
    Jul 2009
    Posts
    174
    Quote Originally Posted by Cylon357 View Post
    You can make your own liquid adex with vodka or other 80+ proof alcohol and dial in the dose more precisely. Search the site for "vodka eye dropper" or something like that for the original post. In a nutshell, you get a dropper bottle, figure out your ratios, drop a tab or two of adex in the bottle, add the vodka. Let it sit for a day or two to mix,be advised it may not mix completely, meaning you would need to shake the bottle each time you draw a dose.

    Example: 2mg adex with 16ml vodka. Each ml of solution would give you 1/8 of a mg.

    I've done this with adex and also finasteride with success.
    So latest bw came in, E went from 62 to 26, total test went from 1180 to 1000. This is from taking 1mg Dex weekly and lowering test dosage from 140mg to 120. I'm thinking I'm gonna cut the dex to .5mg weekly split into .25 at each injection? Nipple sensitivity has decreased so I'm guessing it's working but maybe still too high of dex and maybe I don't need it at all?

  9. #9
    Cylon357's Avatar
    Cylon357 is online now Knowledgeable Member
    Join Date
    Nov 2018
    Location
    AKA "Nice Guy Cy"
    Posts
    3,363
    Blog Entries
    1
    Quote Originally Posted by bruin27 View Post
    So latest bw came in, E went from 62 to 26, total test went from 1180 to 1000. This is from taking 1mg Dex weekly and lowering test dosage from 140mg to 120. I'm thinking I'm gonna cut the dex to .5mg weekly split into .25 at each injection? Nipple sensitivity has decreased so I'm guessing it's working but maybe still too high of dex and maybe I don't need it at all?
    I've already answered your questions here. I still stand with my original thoughts on the matter.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •